# SDR USAA2013051600006

- Difficulty date: April 29, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261AG BETWEEN FR64 TO FR66 & BETWEEN Y238 TO -Y238.  REPLACED FLOOR PANEL 261AG IAW A321 SRM 53-02-00, TABLE 103 & IRM 9701, REV G.
